Alert archive / South Dakota / River Flood Warnings in 2011
River Flood Warning 32, NWS Aberdeen, SD
NWS Aberdeen, SD issued this river flood warning at Jul 24, 2011, 8:31 AM CDT for Codington County, South Dakota. It was in force for 14 days.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2011, 8:31 AM CDT (13:31 UTC)
- Expired
- Aug 7, 2011, 4:00 AM CDT
- In force
- 14 days
- Issued by
- NWS Aberdeen, SD
- Flood severity
- Minor
County Codington County, SD
The radar
The Aberdeen radar (KABR), 110 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Sioux River at Watertown Sioux Conifer Road (WBSS2).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06479500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
796
WGUS43 KABR 241331
FLWABR
BULLETIN-IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
831 AM CDT SUN JUL 24 2011
...THE NATIONAL WEATHER SERVICE IN WFO ABERDEEN HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN SOUTH DAKOTA...
BIG SIOUX RIVER NEAR WATERTOWN
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
THE BIG SIOUX RIVER NEAR WATERTOWN WILL CREST THIS AFTERNOON AND BEGIN
FALLING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE TUESDAY EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
SDC029-251731-
/O.NEW.KABR.FL.W.0032.110724T1331Z-110727T0600Z/
/WBSS2.1.ER.110724T0557Z.110724T1800Z.110727T0000Z.NO/
831 AM CDT SUN JUL 24 2011
THE NATIONAL WEATHER SERVICE IN WFO ABERDEEN HAS ISSUED A
* FLOOD WARNING FOR
THE BIG SIOUX RIVER NEAR WATERTOWN.
* AT 8:15 AM SUNDAY THE STAGE WAS 8.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.4 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
BIG SIOUX RIVER
WBSS2 8.0 8.34 SUN 8 AM 8.4 SUN 1 PM 8.3 SUN 6 AM13 follow-up statements
408
WGUS83 KABR 251630
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1130 AM CDT MON JUL 25 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
BIG SIOUX RIVER NEAR WATERTOWN
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
THE BIG SIOUX NEAR WATERTOWN IS NEAR CREST...AND WILL BEGIN FALLING
SHORTLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
SDC029-262030-
/O.EXT.KABR.FL.W.0032.000000T0000Z-000000T0000Z/
/WBSS2.1.ER.110724T0557Z.110725T1800Z.000000T0000Z.NO/
1130 AM CDT MON JUL 25 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR WATERTOWN
* UNTIL FURTHER NOTICE...
* AT 10AM MONDAY THE STAGE WAS 8.8 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 8.0 FEET...
* FORECAST...THE RIVER ROSE ABOVE FLOOD STAGE AND WILL CONTINUE
RISING TO NEAR 8.8 FEET BY THIS AFTERNOON THEN BEGIN FALLING.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
BIG SIOUX RIVER
WBSS2 8.0 8.79 MON 10 AM 8.8 MON 1 PM 8.8 MON 8 AM173
WGUS83 KABR 261401
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
901 AM CDT TUE JUL 26 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
BIG SIOUX RIVER NEAR WATERTOWN
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
THE BIG SIOUX NEAR WATERTOWN IS CRESTING...THOUGH IT WILL REMAIN IN FLOOD
STAGE FOR THE NEXT SEVERAL DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
SDC029-271801-
/O.EXT.KABR.FL.W.0032.000000T0000Z-110731T0600Z/
/WBSS2.1.ER.110724T0557Z.110726T1145Z.110731T0000Z.NO/
901 AM CDT TUE JUL 26 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR WATERTOWN
* UNTIL SATURDAY EVENING...
* AT 08AM TUESDAY THE STAGE WAS 8.9 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 8.0 FEET...
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
BIG SIOUX RIVER
WBSS2 8.0 8.86 TUE 8 AM 8.8 TUE 1 PM 8.9 TUE 8 AM280
WGUS83 KABR 271328
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
828 AM CDT WED JUL 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
BIG SIOUX RIVER NEAR WATERTOWN
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
THE BIG SIOUX RIVER NEAR WATERTOWN APPEARS TO BE CRESTING AND SHOULD
BEGIN SLOWLY FALLING OVER THE NEXT WEEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED THURSDAY MORNING.
&&
SDC029-281728-
/O.EXT.KABR.FL.W.0032.000000T0000Z-110731T1200Z/
/WBSS2.1.ER.110724T0557Z.110726T1145Z.110731T0600Z.NO/
828 AM CDT WED JUL 27 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR WATERTOWN
* UNTIL EARLY SUNDAY MORNING...
* AT 07AM WEDNESDAY THE STAGE WAS 8.8 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 8.0 FEET...
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
BIG SIOUX RIVER
WBSS2 8.0 8.84 WED 7 AM 8.8 WED 1 PM 8.8 WED 7 AM147
WGUS83 KABR 281348
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
848 AM CDT THU JUL 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN SOUTH
DAKOTA...
BIG SIOUX RIVER NEAR WATERTOWN
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
THE BIG SIOUX RIVER NEAR WATERTOWN HAS CRESTED AND IS SLOWLY FALLING.
HOWEVER...THE RIVER STAGE IS FORECAST TO REMAIN ABOVE FLOOD STAGE
THROUGH THE WEEKEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
SDC029-291748-
/O.EXT.KABR.FL.W.0032.000000T0000Z-110801T1200Z/
/WBSS2.1.ER.110724T0557Z.110728T1015Z.110801T0600Z.NO/
848 AM CDT THU JUL 28 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR WATERTOWN
* UNTIL EARLY MONDAY MORNING AUGUST 1ST...
* AT 08AM THURSDAY THE STAGE WAS 8.7 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 8.0 FEET...
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
BIG SIOUX RIVER
WBSS2 8.0 8.72 THU 8 AM 8.7 THU 1 PM 8.7 THU 8 AM927
WGUS83 KABR 291439
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
939 AM CDT FRI JUL 29 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN SOUTH
DAKOTA...
BIG SIOUX RIVER NEAR WATERTOWN
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
WHILE IT REMAINS ABOVE FLOOD STAGE...THE BIG SIOUX RIVER NEAR
WATERTOWN CONTINUES ITS DECLINE TODAY. THE FORECAST CALLS FOR A
CONTINUED STEADY FALL THROUGH EARLY MONDAY MORNING AUGUST 1ST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
SDC029-301839-
/O.CON.KABR.FL.W.0032.000000T0000Z-110801T1200Z/
/WBSS2.1.ER.110724T0557Z.110728T1015Z.110801T0600Z.NO/
939 AM CDT FRI JUL 29 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR WATERTOWN
* UNTIL EARLY MONDAY MORNING AUGUST 1ST...
* AT 09AM FRIDAY THE STAGE WAS 8.6 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 8.0 FEET...
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
BIG SIOUX RIVER
WBSS2 8.0 8.62 FRI 9 AM 8.5 FRI 1 PM 8.6 FRI 9 AM502
WGUS83 KABR 301438
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
938 AM CDT SAT JUL 30 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
BIG SIOUX RIVER NEAR WATERTOWN
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
THE BIG SIOUX RIVER NEAR WATERTOWN WILL CONTINUE TO FALL SLOWLY THROUGH
EARLY NEXT WEEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED SUNDAY MORNING.
&&
SDC029-311838-
/O.EXT.KABR.FL.W.0032.000000T0000Z-110803T1200Z/
/WBSS2.1.ER.110724T0557Z.110728T1015Z.110803T0600Z.NO/
938 AM CDT SAT JUL 30 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR WATERTOWN
* UNTIL EARLY WEDNESDAY MORNING AUGUST 3RD...
* AT 8AM SATURDAY THE STAGE WAS 8.5 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 8.0 FEET...
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
BIG SIOUX RIVER
WBSS2 8.0 8.53 SAT 8 AM 8.5 SAT 1 PM 8.5 SAT 8 AM491
WGUS83 KABR 311448
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
948 AM CDT SUN JUL 31 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN SOUTH
DAKOTA...
BIG SIOUX RIVER NEAR WATERTOWN
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
THE RIVER STAGE ON THE BIG SIOUX RIVER NEAR WATERTOWN CONTINUES TO
SLOWLY FALL. THE FORECAST CALLS FOR A CONTINUED STEADY FALL TO BELOW
FLOOD STAGE AROUND MID DAY ON TUESDAY AUGUST 2ND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
SDC029-011848-
/O.EXT.KABR.FL.W.0032.000000T0000Z-110802T1800Z/
/WBSS2.1.ER.110724T0557Z.110728T1015Z.110802T1200Z.NO/
948 AM CDT SUN JUL 31 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR WATERTOWN
* UNTIL AROUND MID DAY TUESDAY AUGUST 2ND...
* AT 09AM SUNDAY THE STAGE WAS 8.4 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 8.0 FEET...
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
BIG SIOUX RIVER
WBSS2 8.0 8.42 SUN 9 AM 8.4 SUN 1 PM 8.4 SUN 9 AM288
WGUS83 KABR 011356
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
856 AM CDT MON AUG 1 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
BIG SIOUX RIVER NEAR WATERTOWN
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
THE RIVER STAGE ON THE BIG SIOUX RIVER NEAR WATERTOWN CONTINUES TO
SLOWLY FALL. THE FORECAST CALLS FOR A CONTINUED STEADY FALL TO BELOW
FLOOD STAGE AROUND TUESDAY AUGUST 2ND IN THE EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TUESDAY MORNING.
&&
SDC029-021756-
/O.EXT.KABR.FL.W.0032.000000T0000Z-110803T1800Z/
/WBSS2.1.ER.110724T0557Z.110728T1015Z.110803T1200Z.NO/
856 AM CDT MON AUG 1 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR WATERTOWN
* UNTIL WEDNESDAY MORNING...
* AT 08AM MONDAY THE STAGE WAS 8.3 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 8.0 FEET...
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
BIG SIOUX RIVER
WBSS2 8.0 8.32 MON 8 AM 8.3 MON 1 PM 8.4 MON 8 AM155
WGUS83 KABR 021508
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1008 AM CDT TUE AUG 2 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
BIG SIOUX RIVER NEAR WATERTOWN
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
THE RIVER REMAINS ABOVE FLOOD STAGE AND IS EXPECTED TO FALL BELOW FLOOD
STAGE BY THE END OF THE WEEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED WEDNESDAY MORNING.
&&
SDC029-031800-
/O.CON.KABR.FL.W.0032.000000T0000Z-110803T1800Z/
/WBSS2.1.ER.110724T0557Z.110728T1015Z.110803T1200Z.NO/
1008 AM CDT TUE AUG 2 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR WATERTOWN
* UNTIL FURTHER NOTICE...
* AT 9AM TUESDAY THE STAGE WAS 8.4 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 8.0 FEET...
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
BIG SIOUX RIVER
WBSS2 8.0 8.42 TUE 9 AM 8.4 TUE 1 PM 8.4 TUE 8 AM510
WGUS83 KABR 031617
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1117 AM CDT WED AUG 3 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
BIG SIOUX RIVER NEAR WATERTOWN
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
THE BIG SIOUX RIVER NEAR WATERTOWN REMAINS ABOVE FLOOD STAGE...BUT
CONTINUES TO SLOWLY FALL. LATEST INDICATIONS ARE THAT THE RIVER WILL
FALL BELOW FLOOD STAGE ON FRIDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED THURSDAY MORNING.
&&
SDC029-042017-
/O.EXT.KABR.FL.W.0032.000000T0000Z-110805T1800Z/
/WBSS2.1.ER.110724T0557Z.110728T1015Z.110805T1200Z.NO/
1117 AM CDT WED AUG 3 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR WATERTOWN
* UNTIL FRIDAY MORNING...
* AT 10 AM WEDNESDAY THE STAGE WAS 8.3 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 8.0 FEET...
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
BIG SIOUX RIVER
WBSS2 8.0 8.33 WED 10 AM 8.3 WED 1 PM 8.4 WED 9 AM766
WGUS83 KABR 041437
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
937 AM CDT THU AUG 4 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
BIG SIOUX RIVER NEAR WATERTOWN
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
THE BIG SIOUX RIVER NEAR WATERTOWN REMAINS ABOVE FLOOD STAGE...BUT
CONTINUES TO SLOWLY FALL. LATEST INDICATIONS ARE THAT THE RIVER WILL
FALL BELOW FLOOD STAGE ON SATURDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED FRIDAY MORNING.
&&
SDC029-051837-
/O.EXT.KABR.FL.W.0032.000000T0000Z-110806T1800Z/
/WBSS2.1.ER.110724T0557Z.110728T1015Z.110806T1200Z.NO/
937 AM CDT THU AUG 4 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR WATERTOWN
* UNTIL SATURDAY MORNING...
* AT 9 AM THURSDAY THE STAGE WAS 8.4 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 8.0 FEET...
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
BIG SIOUX RIVER
WBSS2 8.0 8.45 THU 9 AM 8.5 THU 1 PM 8.5 THU 9 AM007
WGUS83 KABR 051418
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
918 AM CDT FRI AUG 5 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
BIG SIOUX RIVER NEAR WATERTOWN
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
THE BIG SIOUX RIVER NEAR WATERTOWN REMAINS ABOVE FLOOD STAGE...BUT
CONTINUES TO SLOWLY FALL. LATEST INDICATIONS ARE THAT THE RIVER WILL
FALL BELOW FLOOD STAGE ON SATURDAY AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED SATURDAY MORNING.
&&
SDC029-061818-
/O.EXT.KABR.FL.W.0032.000000T0000Z-110807T0000Z/
/WBSS2.1.ER.110724T0557Z.110728T1015Z.110806T1800Z.NO/
918 AM CDT FRI AUG 5 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR WATERTOWN
* UNTIL EARLY SATURDAY AFTERNOON...
* AT 8 AM FRIDAY THE STAGE WAS 8.5 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 8.0 FEET...
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
BIG SIOUX RIVER
WBSS2 8.0 8.48 FRI 8 AM 8.4 FRI 1 PM 8.5 FRI 8 AM643
WGUS83 KABR 061416
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
916 AM CDT SAT AUG 6 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
BIG SIOUX RIVER NEAR WATERTOWN
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
THE BIG SIOUX RIVER NEAR WATERTOWN WILL CONTINUE TO FALL SLOWLY
THROUGH THE NEXT 24 HOURS...AND IS EXPECTED TO FALL BELOW FLOOD
STAGE BY SUNDAY EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
SDC029-070900-
/O.EXT.KABR.FL.W.0032.000000T0000Z-110807T0900Z/
/WBSS2.1.ER.110724T0557Z.110728T1015Z.110807T0300Z.NO/
916 AM CDT SAT AUG 6 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR WATERTOWN
* UNTIL TONIGHT...
* AT 08AM SATURDAY THE STAGE WAS 8.3 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 8.0 FEET...
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
BIG SIOUX RIVER
WBSS2 8.0 8.30 SAT 8 AM 8.3 SAT 1 PM 8.3 SAT 8 AMWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this river flood warning went out at Jul 24, 4:55 AM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jul 24, 4:55 AM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...DELAYED
NATIONAL WEATHER SERVICE ABERDEEN SD
455 AM CDT SUN JUL 24 2011
.SHORT TERM...TODAY THROUGH TUESDAY
FORECAST CHALLENGES INCLUDE PRECIPITATION CHANCES EACH OF THE NEXT
THREE DAYS...ALONG WITH TEMPERATURES.
CURRENTLY...GOT SOME AREAS OF FOG DEVELOPING THIS MORNING PER FOG
PRODUCT SATELLITE IMAGERY AND SURFACE OBS. HAVE ADDED IN A DENSE
FOG ADVISORY FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST SOUTH
DAKOTA AS TEMP/DEWPOINT SPREADS HAVE BEEN LESS THAN THREE DEGREES
FOR SEVERAL HOURS THIS MORNING. PROLLY SOME LOCALLY DENSE GROUND
FOG OUT THERE...PARTICULARLY WHERE TERRAIN INFLUENCES SHOW UP.
HAVE SOME PRELIMINARY RETURN FLOW LOW LEVEL MOISTURE ACROSS
WESTERN SODAK WORKING IN TANDEM WITH A LITTLE UPPER LEVEL JET
STREAK NOTED IN WATER VAPOR IMAGERY TO PRODUCE SOME ELEVATED
SHOWERS AND STORMS THIS MORNING. SOME OF THIS CONVECTION IS MAKING
IT INTO THE FAR WESTERN ZONES.
MORNING ELEVATED CONVECTION COULD POTENTIALLY END UP BECOMING
ROOTED IN THE BOUNDARY LAYER THIS AFTERNOON ACROSS PARTS OF NWRN
AND NC SODAK WHERE THE LEADING EDGE OF RETURN FLOW MOISTURE COULD
COMBINE WITH 45 TO 50 KNOTS OF 0-6KM SHEAR TO PRODUCE SOME STRONG
TO POSSIBLY SEVERE THUNDERSTORMS.
BY MONDAY AFTERNOON...MORE CONVECTION IS EXPECTED TO BE DEVELOPING
ACROSS WESTERN SODAK AND AS THE DAY WEARS ON AND A LLJ DEVELOPS
INTO WESTERN THROUGH SC SODAK IN THE EVENING...COULD BE SEEING
SOME THUNDERSTORMS ONGOING INTO THE MISSOURI RIVER VALLEY.
FINALLY...TUESDAY AFTERNOON THERE COULD BE SOME THUNDERSTORMS
DEVELOPING/MOVING SEWD INTO THE CWA MAINLY ALONG AND EAST OF A
LINE FROM EUREKA TO REDFIELD WHERE INSTABILITY AND SHEAR WILL ONCE
AGAIN BE A PREMIUM. ALL THIS CONVECTION FORECASTING IS CONTINGENT
UPON NEEDED MID/UPPER LEVEL SHORTWAVES MOVING THROUGH THE REGION.
MODELS ARE CURRENTLY PROGGING ONE SHORTWAVE WORKING THROUGH
MONDAY/MONDAY NIGHT...WITH ANOTHER ONE POSSIBLY RIDING DOWN THE
BACK OF THE UPPER RIDGE TUESDAY AFTERNOON/EVENING.
TEMPERATURES ARE GOING TO BE SLIGHTLY BELOW NORMAL TODAY...BEFORE
LOW LEVEL WAA KICKS IN FOR MONDAY AND TUESDAY...BRINGING HIGH
TEMPS BACK UP TO NEAR TO SLIGHTLY ABOVE NORMAL.
.LONG TERM...TUESDAY NIGHT THROUGH FRIDAY
A SFC TROUGH WILL LINGER OVER THE REGION AT MID WEEK. ALONG WITH A
SERIES OF SHORTWAVES MOVING THROUGH THE UPPER FLOW THE POTENTIAL
FOR TSTORMS REMAINS ELEVATED THROUGH THE PERIOD. A STRONG LLJ
TUESDAY NIGHT WILL LEND ITSELF TO MCS DEVELOPMENT AS WELL. MAY
NEED TO BUMP THIS TIME PERIOD UP TO LIKELY FOR MORE COUNTIES IF
PARAMETERS REMAIN STRONG. KEPT SLIGHT CHANCE TO CHANCE POPS IN
THE WHOLE TIME OTHERWISE THOUGH MAY NEED TO TWEAK THESE AS TIMING
OF THE SHORTWAVES BECOMES HIGHER CONFIDENCE. TEMPERATURES LOOK
LIKE THEY WILL STAY NEAR OR EVEN SLIGHTLY BELOW NORMAL MID WEEK.
&&
.AVIATION...
TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS
VFR CONDITIONS ARE EXPECTED AT KPIR/KMBG TODAY WITH MOSTLY CLEAR
SKIES. WITH THE LIGHT WINDS...HIGH PRESSURE AND RECENT
RAIN...ABR/ATY MAY HAVE SOME IFR FOG/STRATUS EARLY THIS MORNING.
EXPECT SKIES TO BECOME VFR BY EARLY AFTERNOON. TSTORMS WILL
DEVELOP WEST OF THE MISSOURI RIVER THROUGH THIS AFTERNOON. HAVE
NOT ADDED ANY STORMS TO KPIR/KMBG BUT THIS WILL BE SOMETHING TO
KEEP AN EYE ON THROUGH THE DAY.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR BROWN-
CAMPBELL-DAY-EDMUNDS-MARSHALL-MCPHERSON-WALWORTH.
MN...NONE.
&&
SHORT TERM...DORN
LONG TERM...WISE
AVIATION...WISE
WEATHER.GOV/ABERDEENHazardous weather outlook, Jul 24, 8:13 AM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 813 AM CDT SUN JUL 24 2011 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-251315- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 813 AM CDT SUN JUL 24 2011 /713 AM MDT SUN JUL 24 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL SPREAD INTO PORTIONS OF CENTRAL AND NORTH CENTRAL SOUTH DAKOTA THIS MORNING. ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE LATER THIS AFTERNOON MAINLY ACROSS WEST RIVER COUNTIES FROM CORSON COUNTY DOWN TO JONES COUNTY. AN ISOLATED STRONG TO SEVERE THUNDERSTORM IS POSSIBLE WITH LARGE HAIL THE MOST LIKELY SEVERE WEATHER TYPE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO POTENTIALLY SEVERE THUNDERSTORMS COULD BE SPREADING INTO PORTIONS OF CENTRAL AND SOUTH CENTRAL SOUTH DAKOTA BY EARLY MONDAY EVENING. ADDITIONAL STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE EXPECTED ACROSS PARTS OF NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA TUESDAY AFTERNOON AND NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. CONNELLY
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:46 AM CDT | Dense Fog Advisory | ABR | Brown, Campbell, Day, Edmunds, McPherson, Marshall and 1 more | 4 hr |
Nearby
River Flood Warnings in South Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.